# SDR USAA2009100792730

- Difficulty date: October 6, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 33,204 hours, 13,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 296 - LAS-DTW - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS MISSING AT ROW 4.  INSTALLED NEW EMERGENCY LIGHT LENS AT ROW 4.
